MathSciNet Relay Station
MathSciNet bibliographic data
MR611809 (82e:65110) 65N30
Gelinas, R. J.; Doss, S. K.; Miller, Keith The moving finite element method: applications to general partial differential equations with multiple large gradients. J. Comput. Phys. 40 (1981), no. 1, 202–249.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement